Open Access
July, 1986 Hunt's Hypothesis (H) and Getoor's Conjecture
Joseph Glover, Murali Rao
Ann. Probab. 14(3): 1085-1087 (July, 1986). DOI: 10.1214/aop/1176992463


A large class of Markov processes satisfying Hunt's hypothesis (H) is displayed. In particular, if $\Phi$ is a Levy-Khinchin exponent, then the Levy process with exponent $\Phi^\alpha (0 < \alpha < 1)$ satisfies (H). That is, every semipolar set is polar.


Download Citation

Joseph Glover. Murali Rao. "Hunt's Hypothesis (H) and Getoor's Conjecture." Ann. Probab. 14 (3) 1085 - 1087, July, 1986.


Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0602.60063
MathSciNet: MR841609
Digital Object Identifier: 10.1214/aop/1176992463

Primary: 60J45
Secondary: 31D05

Keywords: Hunt's hypothesis (H) , Levy processes , polar sets , semipolar sets , Subordinators

Rights: Copyright © 1986 Institute of Mathematical Statistics

Vol.14 • No. 3 • July, 1986
Back to Top